# SDR CA991209079

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Part number: 5275012003
- Condition: Contaminated
- Location: Wings
- Part time: 576 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE PILOT SELECTED FLAPS AND THE COMPUTER SENSED A FAULT.  A FLAPLESS LANDING WAS CARRIED OUT.   THE SUBMITTER BELIEVES THAT A SMALL AMOUNT OF WATER, EVIDENT ON THE LEFT UPPER FLAP SKIN, HAD FROZEN AND CAUSED THE FLAP TO STICK IN THE RETRACTED POSITION.
